More on operator Bellman inequality

  • F Mirzapour
  • A Morassaei
  • MS Moslehian

Abstract

We present a Bellman inequality involving operator means for operators acting on a Hilbert space. We also give some Bellman inequalities concerning sesquilinear forms. Finally, we re ne the Jensen's operator inequality and use it for obtaining a re nement of the Bellman operator inequality.

Keywords: Bellman inequality, operator mean, operator concavity, positive linear functional, Jensen's inequality

Quaestiones Mathematicae 37(2014), 9-17

Author Biographies

F Mirzapour
Department of Mathematics, Faculty of Sciences, University of Zanjan, P.O. Box 45195-313, Zanjan, Iran
A Morassaei
Department of Mathematics, Faculty of Sciences, University of Zanjan, P.O. Box 45195-313, Zanjan, Iran Tusi Mathematical Research Group (TMRG), Mashhad, Iran
MS Moslehian
Department of Pure Mathematics, Center of Excellence in Analysis on Algebraic Structures (CEAAS), Ferdowsi University of Mashhad, P.O. Box 1159, Mashhad 91775, Iran
Published
2014-03-13
Section
Articles

Journal Identifiers


eISSN: 1727-933X
print ISSN: 1607-3606